# SDR RAIA0005007

- Difficulty date: May 8, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 11,017 hours, 10,100 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Lh Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7290-STL - LEFT DUCT FAIL CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT INBOARD WING BLEED AIR DUCT SEALS.
